RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 548–553 (Mi mz974)  

This article is cited in 8 scientific papers (total in 8 papers)

Regularization of solutions of the Cauchy problem for systems of elasticity theory in infinite domains

O. I. Makhmudov, I. É. Niezov

A. Navoi Samarkand State University

DOI: https://doi.org/10.4213/mzm974

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 471–475

Bibliographic databases:

UDC: 517.946
Received: 16.08.1999

Citation: O. I. Makhmudov, I. É. Niezov, “Regularization of solutions of the Cauchy problem for systems of elasticity theory in infinite domains”, Mat. Zametki, 68:4 (2000), 548–553; Math. Notes, 68:4 (2000), 471–475

Citation in format AMSBIB
\Bibitem{MakNie00}
\by O.~I.~Makhmudov, I.~\'E.~Niezov
\paper Regularization of solutions of the Cauchy problem for systems of elasticity theory in infinite domains
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 548--553
\mathnet{http://mi.mathnet.ru/mz974}
\crossref{https://doi.org/10.4213/mzm974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823141}
\zmath{https://zbmath.org/?q=an:1128.35313}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 471--475
\crossref{https://doi.org/10.1007/BF02676726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900026}


Linking options:
  • http://mi.mathnet.ru/eng/mz974
  • https://doi.org/10.4213/mzm974
  • http://mi.mathnet.ru/eng/mz/v68/i4/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Makhmudov, “The Cauchy problem for a system of equations in the theory of elasticity and thermoelasticity in space”, Russian Math. (Iz. VUZ), 48:2 (2004), 40–50  mathnet  mathscinet  zmath  elib
    2. O. I. Makhmudov, “Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$”, Math. Notes, 75:6 (2004), 794–804  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Makhmudov O. Niyozov I., “Regularization of a Solution to the Cauchy Problem for the System of Thermoelasticity”, Complex Analysis and Dynamical Systems II, Contemporary Mathematics Series, 382, ed. Agranovksy M. Karp L. Shoikhet D., Amer Mathematical Soc, 2005, 285–289  crossref  mathscinet  zmath  isi
    4. È. V. Arbuzov, A. L. Bukhgeim, “The Carleman formula for the Helmholtz equation on the plane”, Siberian Math. J., 47:3 (2006), 425–432  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. O. I. Makhmudov, I. É. Niezov, “On the Cauchy problem for a multidimensional system of Lamé equations”, Russian Math. (Iz. VUZ), 50:4 (2006), 39–49  mathnet  mathscinet  zmath  elib
    6. E. V. Arbuzov, A. L. Bukhgeim, “Formula Karlemana dlya sistemy uravnenii elektrodinamiki na ploskosti [Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke”]”, Sib. elektron. matem. izv., 5 (2008), 448–455  mathnet  mathscinet
    7. E. V. Arbuzov, A. L. Bukhgeim, “O reshenii zadachi Koshi dlya ellipticheskikh uravnenii vtorogo poryadka na ploskosti s pomoschyu integralnogo operatora Koshi”, Sib. elektron. matem. izv., 7 (2010), 173–177  mathnet
    8. I. E. Niyozov, O. I. Makhmudov, “The Cauchy problem of the moment elasticity theory in $\mathbf R^m$”, Russian Math. (Iz. VUZ), 58:2 (2014), 24–30  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:100
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020